Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Carleman inequalities for the Dirac operator and strong unique continuation


Author: Yonne Mi Kim
Journal: Proc. Amer. Math. Soc. 123 (1995), 2103-2112
MSC: Primary 35B60; Secondary 35Q40
MathSciNet review: 1242093
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using a Carleman inequality, we prove a strong unique continuation theorem for the Schrödinger operator $ D + V$, where D is the Dirac operator and V is a potential function in some $ {L^p}$ space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35B60, 35Q40

Retrieve articles in all journals with MSC: 35B60, 35Q40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1242093-6
PII: S 0002-9939(1995)1242093-6
Article copyright: © Copyright 1995 American Mathematical Society